MathSciNet Relay Station
MathSciNet bibliographic data
MR2263567 (2007h:58031) 58E50 (35J60 47J30 82C10)
Lin, Tai-Chia; Wei, Juncheng Spikes in two-component systems of nonlinear Schrödinger equations with trapping potentials. J. Differential Equations 229 (2006), no. 2, 538–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement